# SDR AU990500

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW125B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Plug
- Part number: 87043354
- Condition: Contaminated
- Location: Fuel Control
- Component: Hamstd, 7918094004
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE ELECTRONIC CONTROL TORQUE SENSOR PLUGS CONTAMINATED.
